# SDR USAA2013070100026

- Difficulty date: June 3, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON VERTICAL STABABILIZER HINGE ARM FITTING NR 7 AT STAB STA 569, RIB 11. REPLACED VERTICAL STABABILIZER HINGE ARM FITTING NR 7 IAW AMM 55-36-41-0401.
